On the analyticity and Gevrey-class regularity up to the boundary for the Euler equations

Igor Kukavica, Vlad Vicol

Research output: Contribution to journalArticle

Abstract

We consider the Euler equations in a three-dimensional Gevrey-class bounded domain. Using Lagrangian coordinates we obtain the Gevrey-class persistence of the solution, up to the boundary, with an explicit estimate on the rate of decay of the Gevrey-class regularity radius, in terms of Sobolev norms.

Original languageEnglish (US)
Pages (from-to)765-796
Number of pages32
JournalNonlinearity
Volume24
Issue number3
DOIs
StatePublished - Mar 1 2011

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this